# SDR SWAA2022040648394

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT LH ZEE CHANNEL BS 727 - 847 LBL 25 WL 156 / CORROSION ON AFT CARGO COMPARTMENT LH ZEE CHANNEL BS 727-847 LBL25 WL156 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103; E. REMOVED AND REPLACED ZEE CHANNEL WITH REPAIR SPLICE LOCATIONS 727D+14 LBL25 AND 727J+10 LBL25 PER SRM 51-40-02; SRM 53-00-53-2R-5 AND BOEING DRAWING 146A7500
